# SDR UO22001F00008

- Difficulty date: July 27, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N168EC
- Make and model: Israel GALAXY
- Aircraft serial: 038
- Engine: Pwa PW306B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: NAS5201216
- Condition: Split
- Location: Bleed Air
- Part time: 25 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THIS CABIN PRESSURIZATION, LOW PRESSURE, BLED AIR COUPLING(HOSE) SPLIT.  THE SPLIT WAS APPROX 1 INCH FROM THE END OF THE HOSE AND 50 PERCENT AROUND IT, RUNNING PARALLEL TO ITS END.  UNABLE TO DETERMINE IF IT SPLIT WAS CAUSED BY DAMAGE AT INSTALLATION OR FAULTY HOSE.
